# SDR SIMA200222104

- Difficulty date: July 29, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS AND A PLATE.  REPAIR DONE IAW EMB 145, SRM 145/1142, CHAPTER 53, REV 18, 53-21-10 PARA 2, FIG 201 SHEET 1, AND STANDARD SRM PRACTICES.  (M)
